Hyaluronidase can be very effective in reducing lumps and asymmetry. In my experience it needs to be injected in very small amounts so that the desired effect is achieved. Good Luck.
Lumps from Fillers
Since there is a localized lump I would suggest that you have the bump dissolved easily with Vitrase. Best, Dr. Green
Thank you for your question. Either option is reasonable, however I would prefer to inject hyaluronidase as it can resolve the bumps rapidly. Small amounts should be used to sculpt the bumps and filler that remains. Please follow up with a board certified Dermatologist. Regards, Dr. Matt Elias
How to correct asymmetry caused by filler injection
Thankfully, fillers like juvederm can be reversed using hyaluronidase. In most cases, the filler can be reduced in as little as a few hours. As filler can last several months in areas such as the cheeks, it is best to seek treatment by an expert physician in your area. Hyaluronidase injections effect depends on the amount used, the filler present, and the injection placement. Small amount can be used serially to lessen asymmetries while trying to maintain some of the volume present.
Juvederm wear off
So this depends mainly on how obviously visible this is on your face. Either option of hyaluronidase or natural wearing off process is based on this in my opinion. You and your injector should decide this together. Remember lumps are either visible or palpable...if there are both...then you should do something like hyaluronidase. If there are palpable, but NOT visible externally, then let it wear off on its own.
South Shore Plastic Surgery
Asymmetry and lumpiness after Juvederm
Sorry to hear your last injections didn't go well. Often times the asymmetry is really only noticed by the recipient because you have such detailed knowledge of your face. If it is subtle, I would just left it wear off on its own to avoid any further risk. Hyaluronidase can very quickly dissolve the filler, but you may bruise or be left with it working a little too well and new asymmetry. I'm sure you have noticed the lumps getting softer as well, and if this is the case I again would hold off unless they are getting worse, uncomfortable, or are very visible. Naturally it should wear off in about 6 months depending on that amount placed.
Sounds like you better stick with your regular injector.
asymmetry due to filler injection
Beautiful results from a filler injection require not only technical expertise but an artistic ability. Anticipating the final result is a skill that can only be learned by extensive experience. In addition a knowledge of the facial anatomy and the injection process will result in the best possible youthful result. Better to prevent an asymmetry with conservative injection than to have to treat it with hyaluronidase. No photographs were submitted but in general after several weeks if there is still significant asymmetry the use of hyaluronidase or steroid injection may be helpful. Again, conservatism with the possible need for more than one injection is a better approach to a problem than an aggressive treatment.
Juvederm Swelling -- Reverse with Hyaluronidase if unhappy
i suggest reversing the filler if you are unhappy, this can be improved after with a different filler or technique. Best, Dr. Emer.